Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Just Started on Trivens

Oct 27, 2017

Hi Dr, I just started in the pill but today I have been feeling so drowsy and my body hurts.. my stomach is runny and I I have a headache. Do you think it's side effects? My lower back hurts too..

Response from Dr. Young

Hello and thanks for postiong.

What you're experiencing is not too unusual. People who start on Trivenz (sold here in the US as Atripla) often experience efafvirenz-related side effects. These include sleep disturbances (insomnia, vivid dreams and drowsiness); nausea and headache are also not uncommon. You can search for many posts on this Forum about Atripla side effects.

What's important to know is that these symptoms are best combated by taking the medication on an empty stomach, preferably around bedtime. For most people, the side effects fade over the course of 1-2 weeks. If your symptoms persist longer, you should discuss with your doctor the possibility of switching to a different (and for you) better tolerated medication.

I hope that's helpful, BY



Previous
My CD4s getting backward after three months of RVT :((
Next
Mouth thrush

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement